# SDR UPS99231030

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CARGO FLOOR SUPPORT CRACKED AT BS 990 RBL 3 AFT CARGO BAY.  CARGO FLOOR SUPPORT REPLACED IAW SRM 53-10-05 FIG 4.
